T Nation

Cutting High Concentrated Gear with GSO

Posted awhile back about serious PIP lasting about 5-7 days. Swelling, redness, heat, all the good shit. To the point of taking me out of the gym. Gear was dosed at 500mg test E per ml & 300mg deca per ml. Few guys on here said chances are it’s to concentrated and is whats causing the issues.

Quit pinning both. Been off a couple weeks.

Went out and ordered some sterile GSO. Now my question is can I just pull say an equal amount of GSO into my syringe as the Gear. So half a CC of each and pin? That’s really the only way I see myself doing it. I don’t trust myself with the mixing it into a new vial and all that stuff.

You have to mix them together. Sorry man, only way to get the high concentration stuff down to a lower concentration.

Some guys swear by cutting high concentration gear with GSO. However if your problem is due to a reaction to ethyl oleate which is commonly used with high concentration gear to dissolve and keep that much steroid in solution, then you won’t receive any benefit.

Although its a different example, not necessarily related I used to get bad PIP from test prop at 100mg/ml. I cut a batch to 50mg/ml(and had to inject twice as much) and got the same amount of PIP anyway.
Go ahead and try cutting your testosterone with GSO and see how it goes(you will probably need sterile vials, available from the net). It works for some guys, and might work for you.

I would probably bite the bullet and get new test at 200 or 250mg/ml(make sure it doesn’t have any EO in it).

I wonder if the PIP is because the injection is large and IM. I wonder if the weekly dose was divided into two smaller shots and give sub-Q into each love handle will there still be PIP? I have no sources for getting this super hot juice so I can’t test it.

I’ve seen a few threads of people pulling from both vials say 1.1 or 1…5 into a syringe and it’s worked on bringing down the PIP for them vs mixing it all into a new vial. Guess I’m just looking for a “it won’t fuck you up and send you to the hospital”